# SDR R61A2024091300403

- Difficulty date: September 4, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 40,586 hours, 30,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 003400
- Condition: No Test
- Location: Zoen 200
- Part time: 40,281 hours, 30,729 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER UNIT 2 FAILED FUNCTIONAL CHECK. R&R EMERGENCY LIGHT POWER UNIT 2.
